General information
Latest issue
Impact factor
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Uspekhi Mat. Nauk:

Personal entry:
Save password
Forgotten password?

Uspekhi Mat. Nauk, 1980, Volume 35, Issue 5(215), Pages 181–212 (Mi umn3856)  

This article is cited in 21 scientific papers (total in 21 papers)

Abstract properties of the simple sporadic groups

S. A. Syskin

Full text: PDF file (1749 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1980, 35:5, 209–246

Bibliographic databases:

UDC: 519.44
MSC: 20D08, 20D06
Received: 31.01.1980

Citation: S. A. Syskin, “Abstract properties of the simple sporadic groups”, Uspekhi Mat. Nauk, 35:5(215) (1980), 181–212; Russian Math. Surveys, 35:5 (1980), 209–246

Citation in format AMSBIB
\by S.~A.~Syskin
\paper Abstract properties of the simple sporadic groups
\jour Uspekhi Mat. Nauk
\yr 1980
\vol 35
\issue 5(215)
\pages 181--212
\jour Russian Math. Surveys
\yr 1980
\vol 35
\issue 5
\pages 209--246

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. S. Kazarin, “Automorphisms, factorizations and theorems of Sylow-type theorems”, Math. USSR-Sb., 48:1 (1984), 183–192  mathnet  crossref  mathscinet  zmath
    2. Zvi Arad, David Chillag, “A criterion for the existence of normal π-complements in finite groups”, Journal of Algebra, 87:2 (1984), 472  crossref
    3. Zvi Arad, Elsa Fisman, “On finite factorizable groups”, Journal of Algebra, 86:2 (1984), 522  crossref
    4. Gudrun Hoyden-Siedersleben, “Realisierung der Jankogruppen J1 und J2 als Galoisgruppen über”, Journal of Algebra, 97:1 (1985), 17  crossref
    5. Pamela A. Ferguson, “On π-homogeneity and π′-closure”, Journal of Algebra, 96:1 (1985), 230  crossref
    6. A. S. Kondrat'ev, “Subgroups of finite Chevalley groups”, Russian Math. Surveys, 41:1 (1986), 65–118  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    7. V. A. Belonogov, “Finite groups with three classes of maximal subgroups”, Math. USSR-Sb., 59:1 (1988), 223–236  mathnet  crossref  mathscinet  zmath
    8. L. S. Kazarin, “On a problem of Szép”, Math. USSR-Izv., 28:3 (1987), 467–495  mathnet  crossref  mathscinet  zmath
    9. Robert A. Wilson, “Some subgroups of the Baby Monster”, Invent math, 89:1 (1987), 197  crossref  mathscinet  zmath  isi
    10. Anna Luisa Gilotti, “227-01227-01227-01-property and normal subgroups”, Annali di Matematica, 148:1 (1987), 227  crossref  mathscinet  zmath  isi
    11. A.A. Ivanov, S.V. Shpectorov, “Geometries for sporadic groups related to the petersen graph. I”, Communications in Algebra, 16:5 (1988), 925  crossref
    12. A. I. Sozutov, A. K. Shlepkin, “On Some Groups with Finite Involution Saturated with Finite Simple Groups”, Math. Notes, 72:3 (2002), 398–410  mathnet  crossref  crossref  mathscinet  zmath  isi
    13. R. A. BRYCE, L. SERENA, “SOME REMARKS ON GROUPS WITH NILPOTENT MINIMAL COVERS”, JAZ, 85:3 (2008), 353  crossref  mathscinet  zmath  isi
    14. A. L. Gilotti, U. Tiberio, “On the “Shidov Property” and a Formation Satisfying It”, Communications in Algebra, 37:3 (2009), 954  crossref
    15. V. A. Antonov, “Groups with relatively small normalizers of primary subgroups”, Algebra and Logic, 51:5 (2012), 375–383  mathnet  crossref  mathscinet  zmath  isi
    16. V. A. Antonov, T. G. Nozhkina, “Groups with relatively small normalizers of biprimary subgroups”, Russian Math. (Iz. VUZ), 57:8 (2013), 1–9  mathnet  crossref
    17. D. D. Kiselev, B. B. Lur'e, “Ultrasolvability and singularity in the embedding problem”, J. Math. Sci. (N. Y.), 199:3 (2014), 306–312  mathnet  crossref
    18. E. M. Pal'chik, “On the finite groups whose Sylow $3$-subgroup normalizes a Sylow $3'$-subgroup”, Siberian Math. J., 56:1 (2015), 132–137  mathnet  crossref  mathscinet  isi  elib  elib
    19. L. S. Kazarin, I. A. Rassadin, D. N. Sakharov, “O suschestvovanii ABA-faktorizatsii u sporadicheskikh grupp ranga 3”, Model. i analiz inform. sistem, 22:2 (2015), 219–237  mathnet  mathscinet  elib
    20. D. D. Kiselev, “Ultrasolvable covering of the group $Z_2$ by the groups $Z_8$, $Z_{16}$ and $Q_8$”, J. Math. Sci. (N. Y.), 219:4 (2016), 523–538  mathnet  crossref  mathscinet
    21. E. M. Palchik, S. Yu. Bashun, “Nekotorye kriterii neprostoty konechnykh grupp”, PFMT, 2018, no. 2(35), 60–68  mathnet
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:328
    Full text:144
    First page:1

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020